Physical Review E (Statistical, Nonlinear, and Soft Matter Physics)

ISSNs: 1539-3755, 1063-651X, 1063-651X, 15393755, 1063-651X

ISSNs (Electronic): 1550-2376

American Physical Society, United States

ISI indexed (2013): yes, FI (2013): 1

Central database

Journal

  1. 2005
  2. Published

    Two-mode chaos and its synchronization properties. / Postnov, D.E.; Shishkin, A.V.; Sosnovtseva, Olga; Mosekilde, Erik.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 72, No. 5, 2005, p. 056208.

    Publication: Research - peer-reviewJournal article – Annual report year: 2005

  3. 2006
  4. Published
  5. Published
  6. Published
  7. Published

    Conformational transformations induced by the charge-curvature interaction: Mean-field approach. / Gaididei, Yu B.; Christiansen, Peter Leth; Zakrzewski, W.J.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 70, No. 2, 2006, p. 021914.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  8. Published

    Discrete nonlinear Schrodinger equations with arbitrarily high-order nonlinearities. / Khare, A.; Rasmussen, Kim Ø; Salerno, M.; Samuelsen, Mogens Rugholm; Saxena, A.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 74, No. 1, 2006, p. 016607.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  9. Published
  10. Published

    Nonlocal description of X waves in quadratic nonlinear materials. / Larsen, Peter Ulrik Vingaard; Sørensen, Mads Peter; Bang, Ole; Krolikowski, W. Z.; Trillo, S.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 73, No. 3, 2006, p. 036614.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  11. Published

    Quantitative approach to small-scale nonequilibrium systems. / Dreyer, Jakob K; Berg-Sørensen, Kirstine; Oddershede, Lene B.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 73, No. 5, 2006, p. 051110.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  12. Published

    Stability of two-dimensional spatial solitons in nonlocal nonlinear media. / Skupin, S.; Bang, Ole; Edmundson, D.; Krolikowski, Wieslaw.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 73, No. 6, 2006, p. 066603.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word